MAUDE Adverse Event Report: Exactech, Inc. STEMLESS HUMERAL COMP INTEGRIP, CAGE, SIZE 3; Prosthesis, Total Anatomic Shoulder, Uncemented Metaphyseal Humeral Stem With No

Exactech, Inc. STEMLESS HUMERAL COMP INTEGRIP, CAGE, SIZE 3; Prosthesis, Total Anatomic Shoulder, Uncemented Metaphyseal Humeral Stem With No
Catalog Number 300-62-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Aseptic loosening (4883)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left shoulder replacement.Subsequently, the patient developed shoulder pain following an episode of locking while swimming breaststroke.The patient had been functioning well prior to this event.Radiographs confirmed loosening of the stemless humeral component.The surgeon removed the humeral components without complication.The glenoid component was found to be well fixed in situ; however, minor wear and fraying of the polyethylene was noted along the posterior edge, consistent with a posterior dislocation event.The consultant removed frayed polyethylene to reduce the risk of further fragmentation and intra-articular entrapment and left the glenoid component in situ.The humeral components were revised to stemmed anatomic components.A slightly oversized humeral head was implanted to increase joint stability.Postoperatively, imaging was satisfactory.Samples were obtained and remained pending at the time of reporting.The consultant did not suspect an infectious etiology.The patient was last known to be in stable condition following the event.No further information is available.

Brand Name
STEMLESS HUMERAL COMP INTEGRIP, CAGE, SIZE 3
Common Device Name
Prosthesis, Total Anatomic Shoulder, Uncemented Metaphyseal Humeral Stem With No
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
+1(352)377-1140
MDR Report Key50412475
Report Number1038671-2026-01074
Device Sequence Number13049501
Product Code PKC
UDI-Device Identifier10885862536761
UDI-Public10885862536761
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-62-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown